Publication detail

Solvability of a class of hyperbolic-cosine-type difference equations

STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.

Original Title

Solvability of a class of hyperbolic-cosine-type difference equations

English Title

Solvability of a class of hyperbolic-cosine-type difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

We describe a method for constructing one of the basic classes of solvable hyperbolic-cosine-type difference equations, generalizing a known difference equation by Laplace in a natural way.

English abstract

We describe a method for constructing one of the basic classes of solvable hyperbolic-cosine-type difference equations, generalizing a known difference equation by Laplace in a natural way.

Keywords

Difference equation; Solvable equation; Closed-form formula; Hyperbolic-cosine-type difference equation

Released

07.10.2020

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2020

Number

564

State

US

Pages from

1

Pages to

12

Pages count

12

URL

Documents

BibTex


@article{BUT166147,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
  title="Solvability of a class of  hyperbolic-cosine-type difference equations",
  annote="We describe a method for constructing one of the basic classes of solvable hyperbolic-cosine-type difference equations, generalizing a known difference equation by Laplace in a natural way.",
  chapter="166147",
  doi="10.1186/s13662-020-03027-8",
  howpublished="online",
  number="564",
  volume="2020",
  year="2020",
  month="october",
  pages="1--12",
  type="journal article in Web of Science"
}